Comptes Rendus
On the nonlinear type singularities for semilinear Cauchy problems
[Sur les singularitiés de type non-linéaire pour des problèmes de Cauchy semi-linéaires]
Comptes Rendus. Mathématique, Volume 335 (2002) no. 5, pp. 453-458.

On considère le problème de Cauchy pour l'équation des ondes semi-linéaire à données de Cauchy conormales par rapport à un point, et à terme source polynomial par rapport à la solution et à ses dérivées premières. Grâce à l'étude des propriétés multiplicatives d'espaces conormaux hyperboliques précisés, on améliore les résultats connus sur la taille des singularités de type non-linéaire de la solution.

We consider the Cauchy problem for the semilinear wave equation. The Cauchy data are assumed to be conormal with respect to a point, and the source term is polynomial with respect to the solution and its first derivatives. Thanks to the study of multiplicative properties of some refined hyperbolic conormal spaces, we improve the known results about the nonlinear type singularities of the solution.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/S1631-073X(02)02497-4
Daoyuan Fang 1 ; Gilles Laschon 2 ; Alain Piriou 3

1 Department of Mathematics, Zhejiang University, Hangzhou 310027, PR China
2 IUT d'Orsay, Université Paris Sud, plateau du Moulon, 91400 Orsay, France
3 Laboratoire J. A. Dieudonné, Université de Nice-Sophia-Antipolis, UMR n
@article{CRMATH_2002__335_5_453_0,
     author = {Daoyuan Fang and Gilles Laschon and Alain Piriou},
     title = {On the nonlinear type singularities for semilinear {Cauchy} problems},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {453--458},
     publisher = {Elsevier},
     volume = {335},
     number = {5},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02497-4},
     language = {en},
}
TY  - JOUR
AU  - Daoyuan Fang
AU  - Gilles Laschon
AU  - Alain Piriou
TI  - On the nonlinear type singularities for semilinear Cauchy problems
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 453
EP  - 458
VL  - 335
IS  - 5
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02497-4
LA  - en
ID  - CRMATH_2002__335_5_453_0
ER  - 
%0 Journal Article
%A Daoyuan Fang
%A Gilles Laschon
%A Alain Piriou
%T On the nonlinear type singularities for semilinear Cauchy problems
%J Comptes Rendus. Mathématique
%D 2002
%P 453-458
%V 335
%N 5
%I Elsevier
%R 10.1016/S1631-073X(02)02497-4
%G en
%F CRMATH_2002__335_5_453_0
Daoyuan Fang; Gilles Laschon; Alain Piriou. On the nonlinear type singularities for semilinear Cauchy problems. Comptes Rendus. Mathématique, Volume 335 (2002) no. 5, pp. 453-458. doi : 10.1016/S1631-073X(02)02497-4. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02497-4/

[1] M. Beals Self spreading and strength of singularities for solutions to semilinear wave equation, Ann. of Math., Volume 118 (1983), pp. 187-214

[2] M. Beals Propagation and Interaction of Singularities in Nonlinear Hyperbolic Problems, Birkhäuser, 1989

[3] J.-M. Bony Singularités des solutions des problèmes de Cauchy hyperboliques nonlinéaires (H.G. Garnir, ed.), Advances in Microlocal Analysis, Reidel, 1986, pp. 15-39

[4] H. Bougrini; A. Piriou; J.P. Varenne Propagation et interaction des symboles principaux pour les ondes conormales semi-linéaires, Comm. PDE, Volume 23 (1998) no. 1, pp. 333-370

[5] H. Bougrini; G. Laschon; B. Nadir; A. Piriou; J.P. Varenne Symbolic Calculus for Semilinear Hyperbolic Waves, Nova Science, New York, 2000

[6] J.Y. Chemin Régularité de la solution d'un problème de Cauchy fortement nonlinéaire à données singulières en un point, Ann. Inst. Fourier, Volume 39 (1989) no. 1, pp. 101-123

[7] J.-M. Delort; D. Fang Almost global existence for solutions of semilinear Klein–Gordon equations with small weakly decaying Cauchy data, Comm. PDE, Volume 25 (2000) no. 11–12, pp. 2119-2169

[8] D. Foschi; S. Klainerman Homogeneous bilinear L2-estimates for wave equations, Ann. Sci. ENS (4), Volume 23 (2000), pp. 211-274

[9] L. Hörmander The Analysis of Linear Partial Differential Operators, III, IV, Springer, Berlin, 1985

[10] G. Laschon Thèse de Doctorat, Nice, 1998

[11] R.B. Melrose; N. Ritter; R.B. Melrose; N. Ritter Interaction of nonlinear progressing waves, Ark. Mat., Volume 121 (1985), pp. 187-213

[12] R.B. Melrose; G. Uhlmann Lagrangian intersection and the Cauchy problem, Comm. Pure Appl. Math., Volume 32 (1979), pp. 483-519

[13] A. Piriou; J.P. Varenne Problème de Cauchy semi-linéaire à donnée initiale conormale : régularité à l'arête et symbole principal, J. Math. Pures Appl., Volume 75 (1996), pp. 9-49

[14] N. Ritter Progressing waves solutions to nonlinear hyperbolic Cauchy problems, Ph.D. Thesis, MIT, 1984

Cité par Sources :

Commentaires - Politique


Ces articles pourraient vous intéresser

Partie scientifique

C. R. Math (2002)